i'm female 19 yrs old, earlier this year in april i had a diagnostic laparoscopy on my womb to see if i had endometriosis, which i did have but as the surgeon removed it he cut the ureter from my left kidney, nothing was done about this for 3 days and i had to have a catheter in as the urine was just filling up in my body and i couldnt go to the toilet, i then had a urogram and it was discovered that on my left side i have a duplex kidney with two separate ureters going into my bladder, both had been cut, i then had to go through a second operation to repair the damage and had two stents in for 8 weeks, and a catherter in for 2 weeks after, my bladder had to be repositioned and i had to have a really big incision and an epidural in for 3 days. after the catheter was removed i had a really bad urine infection which didnt go away until after the stents were taken out, i've had a lot of pain over the past few months but everyone has told me its my body recovering, but this past month its got a lot worse i have constant flu like symptoms, ache in my lower back particuarly on the left side, i had an ultra sound on my kidney a few days ago and the radiographer told me its quite swollen, but obviously she cant go into details or tell me much about it, my next appointment with the urologist isn't till january. also i have had some blood tests and found out i am severly anemic, i have lost lots of weigh when i didnt really have much to lose anyway and i keep getting bruises on my legs that i cant explain. i feel so tired all the time, i've just had two weeks off work and feel no better, i feel like im slowly getting worse and that i'll never get better. i just want to get back to the confident happy girl i used to be. any comments or suggestions would be great, thank you.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?